Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 6, 2014, 6:04 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 6:04 PM MST (01:04 UTC)
- Expired
- Sep 6, 2014, 6:45 PM MST
- In force
- 41 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 18 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632 WUUS55 KPSR 070104 SVRPSR AZC013-021-070145- /O.NEW.KPSR.SV.W.0064.140907T0104Z-140907T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 604 PM MST SAT SEP 6 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA... THIS INCLUDES THE CITIES OF...GOLDFIELD...GOLD CANYON VILLAGE... APACHE JUNCTION... * UNTIL 645 PM MST * AT 601 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUPERSTITION MOUNTAINS...OR NEAR GOLDFIELD...AND MOVING WEST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOST DUTCHMAN STATE PARK...AUGUSTA RANCH...PROSPECTOR PARK AND USERY MOUNTAIN PARK PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING. && LAT...LON 3329 11164 3353 11167 3352 11136 3334 11133 TIME...MOT...LOC 0103Z 082DEG 4KT 3342 11145 $$ WOODALL
1 follow-up statement
548 WWUS55 KPSR 070122 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 622 PM MST SAT SEP 6 2014 AZC013-021-070145- /O.CON.KPSR.SV.W.0064.000000T0000Z-140907T0145Z/ PINAL AZ-MARICOPA AZ- 622 PM MST SAT SEP 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR EXTREME EAST CENTRAL MARICOPA AND EXTREME NORTH CENTRAL PINAL COUNTIES... AT 620 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF APACHE JUNCTION...MOVING WEST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLD CANYON VILLAGE...PROSPECTOR PARK AND APACHE JUNCTION PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE. && LAT...LON 3331 11159 3352 11160 3352 11136 3334 11133 TIME...MOT...LOC 0121Z 082DEG 4KT 3342 11147 $$ WOODALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:05 PM MST, 2 hours 59 minutes earlier.
Area forecast discussion, Sep 6, 3:05 PM MST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 305 PM MST SAT SEP 6 2014 .SYNOPSIS... MOISTURE WILL CONTINUE TO INCREASE ACROSS THE AREA THIS WEEKEND. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES EACH DAY THROUGH EARLY NEXT WEEK...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN NEXT WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... AS OF 130PM MST...PER LOCAL HI-RES FORECAST MODELS...SOME CONVECTIVE ACTIVITY HAS BEGUN ABOUT 2 HOURS EARLIER THAN FORECAST. SOME ISOLATED STORMS IN THE WESTERN ZONES OF ARIZONA AND SOUTHEAST CALIFORNIA HAVE POPPED UP. NOT SURPRISING AS THIS AREA HAS BEEN UNDER NEARLY CLEAR SKIES ALL DAY SO THE HEATING AND INSTABILITY HAS REMAINED IN THESE AREAS. OTHER LOCATIONS THAT HAVE FIRED UP ARE OUT EAST IN THE WHITE MOUNTAINS AND SOUTH SOUTH AND WEST OF TUCSON. FOR THE REMAINDER OF TONIGHT...EXPECT ACTIVITY TO CONTINUE INCREASING OVER THE SOUTHERN PART OF THE STATE WHICH WILL IN TURN GIVE OFF SOME OUTFLOW AND REDEVELOPMENT ACROSS SOUTHERN MARICOPA COUNTY AND NORTHWEST PINAL AND SHOULD CREATE AREAS OF BLOWING DUST. EMBEDDED INVERTED TROUGH MOVING THROUGH SOUTHERN ARIZONA TODAY WILL BE THE LIFT NEEDED FOR CONVECTIVE ACTIVITY TO TRIGGER. KEEPING A SOUTHERLY-SOUTHEASTERLY FLOW WITH THE SUBSTANTIAL AMOUNT OF MOISTURE IN PLACE.../TAPPING INTO BLENDED TPW SATELLITE 1.8 - 2.0 INCHES OF PWAT/...THE INGREDIENTS ARE AVAILABLE AND READY FOR HEAVY RAIN PRODUCERS. AS HURRICANE NORBERT CONTINUES A MOSTLY NORTHWARD TRAJECTORY AND AN INVERTED TROUGH SCOOTS NORTH-NORTHEAST...A VERY DIFLUENT COLUMN FROM NORTHERN MEXICO THROUGH CENTRAL ARIZONA WILL REMAIN IN PLACE THROUGH SUNDAY. AS THE FLOW TURNS MORE SOUTHEASTERLY SUNDAY...WITH INCREASED MOISTURE YET AGAIN...THE BEST WINDOW OF HEAVY RAINFALL LOOKS TO BE SUNDAY AFTERNOON THROUGH MONDAY MID DAY. OF COURSE...EACH DAY/S ACTIVITY HIGHLY DEPENDS ON THE PREVIOUS DAY.../TOO CLOUDED OVER OR THE BOUNDARY LAYER BEING TOO OVER WORKED/...AND THIS REMAINS THE TRICKY PART OF THE FORECAST. RAINFALL AMOUNTS AND TIMING CONTINUE TO BE FOCUSED AND FINE TUNED FOR THIS FORECAST. REGARDLESS OF THE QPF AMOUNTS CERTAIN AREAS RECEIVE...MOST ALL LOCATIONS ACROSS ARIZONA SHOULD RECEIVE RAIN DURING THIS EVENT. AFTER MONDAY...OPERATIONAL AND ENSEMBLE FORECAST MODELS HAVE THE REMNANT LOW FORMERLY KNOWN AS NORBERT ABSORBING INTO A WAVE WHICH GETS SWEPT IN THE LONGWAVE TROUGH THROUGH THE PACIFIC NORTHWEST. DIFFERENCES ARISE IN THE TIMING AND SPEED OF THAT TROUGH MOVING THROUGH ARIZONA INTO THE FOUR CORNERS AND ON TO NEW MEXICO. THE AIRMASS ACROSS THE SOUTHWEST WILL SLOWLY RECOVER...WITH HEIGHT CHANGES EVER SO SLIGHT. TEMPERATURES WILL BE SLOW TO CLIMB BACK TO SEASONAL NORMALS IF THEY EVEN REACH THAT /103F FOR PHOENIX...104F FOR YUMA/ BY NEXT SATURDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... QUITE A BIT OF CLOUD COVER ACROSS SE AZ WHICH MAY INHIBIT CONVECTION UNTIL LATER THIS EVENING. NONETHELESS IT STILL LOOKS LIKE STORMS WILL FIRE AND MOVE INTO THE METRO THIS EVENING. THE POTENTIAL FOR BLOWING DUST IS STILL THERE AND I WILL RETAIN THE TEMPO GROUPS FOR BLDU THROUGH THE EVENING. THERE SHOULD BE SOME SHOWERS IN THE AREA AS WELL ALTHOUGH I'M NOT CONFIDENT ENOUGH TO INCLUDE PREVAILING RAIN SHOWERS OR THUNDERSTORMS AT ANY POINT DURING THE TAF PERIOD. MID CLOUDS SHOULD LINGER THROUGH THE NIGHT INTO LATE SUNDAY MORNING AT ALL PHOENIX SITES. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THUNDERSTORMS SHOULD DEVELOP AND APPROACH THE SE CA TAF SITES LATE IN THE PERIOD...BUT THERE SHOULD BE A THREAT OF BLOWING DUST BEFOREHAND. VCSH LOOKS INCREASINGLY LIKELY AFTER 12Z AS DEEPER MOISTURE MOVES INTO THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY. A GRADUAL DRYING TREND WILL COMMENCE TUESDAY AS MOISTURE FROM HURRICANE NORBERT EXITS THE AREA. HOWEVER...THERE WILL REMAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. LOW LEVEL MOISTURE WILL BE SLOW TO ERODE HOWEVER AND GOOD/EXCELLENT RECOVERIES ARE EXPECTED ALL WEEK. AS FOR WINDS...NO MAJOR WIND EVENTS EXPECTED NEXT WEEK OUTSIDE OF LOCALLY DRIVEN THUNDERSTORM WINDS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...LEINS FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 6, 5:08 AM MST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 508 AM MST SAT SEP 6 2014 AZZ020>028-CAZ030>033-071215- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 508 AM MST SAT SEP 6 2014 /508 AM PDT SAT SEP 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA. STORM ACTIVITY WILL EVENTUALLY SPREAD WEST INTO SOUTHEAST CALIFORNIA LATER TONIGHT. BRIEF HEAVY RAINFALL... LIGHTNING...GUSTY WINDS AND BLOWING DUST ARE THE PRIMARY HAZARDS ASSOCIATE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE IN MANY LOCATIONS. HOWEVER...CONFIDENCE IN THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAINFALL...AND THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW. SHOWER AND THUNDERSTORM ACTIVITY TAPERS OFF TUESDAY...WITH A GRADUALLY DRYING TREND EXPECTED THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 6, 5:06 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
506 PM MST SAT SEP 6 2014
AZZ021-070045-
LA PAZ AZ-
506 PM MST SAT SEP 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 545 PM MST.
AT 459 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS BETWEEN WENDEN AND ALAMO STATE PARK.
WIND GUSTS UP TO 40 MPH ARE EXPECTED...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.
ALAMO ROAD WILL BE AFFECTED. NEW STORMS ARE LIKELY WHICH COULD
DIRECTLY IMPACT ALAMO LAKE.
MOTORISTS ALONG ALAMO ROAD SHOULD BE PREPARED FOR SUDDENLY HAZARDOUS
DRIVING CONDITIONS DUE TO REDUCED VISIBILITIES IN HEAVY
RAIN...STRONG ERRATIC WINDS...AND PONDING OF WATER IN LOW SPOTS.
BOATERS ON ALAMO LAKE SHOULD BE PREPARED TO GET TO SAFETY VERY
QUICKLY.
LAT...LON 3430 11350 3397 11345 3396 11379 3415 11389
3423 11372 3421 11370 3424 11359 3426 11359
3430 11355 3432 11351
TIME...MOT...LOC 0002Z 150DEG 2KT 3408 11362
AJLocal storm report, Sep 6, 5:18 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM DUST STORM 1 WSW COOLIDGE 32.97N 111.55W
09/06/2014 PINAL AZ TRAINED SPOTTER
VSBY 1 4 MILE
&&
EVENT NUMBER PSR1400254
KINCAIDLocal storm report, Sep 6, 5:34 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
534 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM DUST STORM 8 NW CASA GRANDE 32.97N 111.83W
09/06/2014 PINAL AZ TRAINED SPOTTER
VSBY LESS THAN 1 8 MILE
&&
EVENT NUMBER PSR1400255
KINCAIDSpecial weather statement, Sep 6, 5:35 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
535 PM MST SAT SEP 6 2014
AZZ028-070100-
PINAL AZ-
535 PM MST SAT SEP 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA
UNTIL 600 PM MST
AT 533 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOLTEC...MOVING WEST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOLTEC...
ARIZOLA...
CASA GRANDE...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
FOLLOWING THE WIND AND DUST...VERY HEAVY RAINFALL MAY CAUSE
TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF
HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER
VEHICLES.
LAT...LON 3298 11175 3294 11145 3281 11155 3277 11161
3277 11176
TIME...MOT...LOC 0035Z 096DEG 3KT 3284 11159
WOODALLSpecial weather statement, Sep 6, 5:39 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 539 PM MST SAT SEP 6 2014 AZZ020-CAZ031>033-070115- LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA- 539 PM PDT SAT SEP 6 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA EXTREME SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 615 PM PDT/615 PM MST/ AT 534 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM JUST WEST OF CIBOLA DRIFTING SLOWLY SOUTHWARD. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTING. LOCATIONS THAT WILL BE AFFECTED INCLUDE...CIBOLA...PALO VERDE...CALIFORNIA ROUTE 78...AND NEARBY PORTIONS OF THE COLORADO RIVER. IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. BOATERS ON THE COLORADO RIVER SHOULD GET TO SAFETY IMMEDIATELY. LAT...LON 3344 11497 3348 11464 3323 11463 3321 11487 TIME...MOT...LOC 0036Z 157DEG 5KT 3328 11477 AJ
Local storm report, Sep 6, 5:43 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HEAVY RAIN 2 ESE SAN TAN MOUNTAIN 33.14N 111.62W
09/06/2014 M0.79 INCH PINAL AZ TRAINED SPOTTER
MEASURED RAINFALL IN 15 MINUTES. VSBY LESS THAN 0.12
MI. IN DUST AND RAIN.
&&
EVENT NUMBER PSR1400256
PSRThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:05 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Sep 6, 5:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 6, 5:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Sep 6, 5:27 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Sep 6, 5:35 PM MST | Special Weather Statement | PSR | Pinal | 25 min |
| Sep 6, 5:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Sep 6, 5:45 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Sep 6, 6:08 PM MST | Flash Flood Warning | PSR | Pinal | 112 min |
| Sep 6, 6:16 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Sep 6, 6:37 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Sep 6, 6:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Sep 6, 7:00 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 6, 7:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 6, 7:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Sep 6, 7:57 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 6, 8:29 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 6, 8:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.